# SDR 99ZZZX4321

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490M
- Make and model: Beech B100
- Aircraft serial: BE64
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1005540443
- Condition: Leaking
- Location: Air Dist
- Part time: 6,965 hours
- Component: 1005540441
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE.  TROUBLESHOOTING REVEALED THE AIR CONDITIONING NOSE DISTRIBUTION DUCT LEAKING.  THE 'CROSSOVER DUCT' (WELDED ALUMINUM SECTION) CRACKED AND SEPARATED 10.2 INCHES LONG AT THE UPPER FORWARD LATERIAL WELD.  THIS PORTION OF THE DISTRIBUTION DUCTING IS NOT ACCESSIBLE FOR INSPECTION WITH CURRENT INSPECTION PROCEDURES.
